# SDR HEEA079061

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,194 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Part number: 23063144
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE OIL FILTER CLOGGED, OIL BYPASS INDICATOR POPPING. REPLACED WITH SERVICEABLE PART.
